# SDR DALA2025030301641

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,761 hours, 2,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 LH AFT CABIN FLOOR PANEL SUPPORT FOUND CORROSION AT Y1959 TO Y2462 BETWEEN FR73 AND FR74. CORRECTIVE ACTION: R/R SUPPORT BEAM PER A330 SRM 51-72-11. (0837884)
